# SDR CA991027028

- Difficulty date: October 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 7602 · Mixture Control
- Part: Cable
- Part number: 87600518003
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, NR 1 ENGINE LOWER CONDITION LEVER CABLE WAS BLENDED TO LIMITS AT THE STEEL PULLEY FORWARD OF THE FIREWALL.  CABLE REPLACED.
